# SDR RAIA201406040001

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 24,918 hours, 22,965 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND OVERWING EXITS INSTALLED INCORRECTLY, FOUND DURING PRE-FLIGHT.  MAINTENANCE SWAPPED OVER WING EMERGENCY EXITS TO THEIR PROPER POSITIONS, OPS CHECK GOOD.
